Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 2:01 AM CDT for Ellis County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 2:01 AM CDT (07:01 UTC)
- Expired
- Mar 30, 2007, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 300704
FFWFWD
TXC139-301000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
201 AM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 AM CDT
* AT 155 AM CDT...FLOODING CONTINUES ACROSS PORTIONS OF THE COUNTY
AND IS NOT EXPECTED TO IMPROVE UNTIL DAYBREAK. LAW ENFORCEMENT
REPORTS SOME ROADS WITH WATER COVERING THEM. INTERSTATE 45 IN THE
EASTERN PART OF THE COUNTY HAS WATER COVERING THE BOTH SOUTH BOUND
LANES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAXAHACHIE...RED OAK...PALMER...OVILLA...OAK LEAF AND FERRIS
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3207 9694 3233 9642 3254 9654 3254 9691
3228 9706
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 11:56 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 29, 11:56 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CDT THU MAR 29 2007 .UPDATE... WE HAVE CLEARED TORNADO WATCH #60 FROM THE FORECAST AREA. UPDATED PRODUCTS HAVE BEEN SENT. #58 && .PREV DISCUSSION... /ISSUED 945 PM CDT THU MAR 29 2007/ UPDATE... HAVE DECIDED TO KEEP THE TORNADO WATCH FOR THE AREA ALONG AND EAST OF A SHERMAN...HILLSBORO...TO GROESBECK LINE. THE SEVERE WEATHER THREAT ALONG THE I-35 CORRIDOR WILL BE FROM HAIL. OTHERWISE...HAVE EXPANDED THE FLASH FLOOD WATCH TO ALL OF NORTH TEXAS. #58 PREV DISCUSSION... /ISSUED 622 PM CDT THU MAR 29 2007/ UPDATE... AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY TEMPERATURE/DEWPOINT GRIDS. #58 PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/ DISCUSSION... LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH FLOOD WATCH THROUGH FRIDAY EVENING. STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS. STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE OVERNIGHT HOURS. A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST. THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON. WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS. A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE EXPECTED BY WEDNESDAY AND THURSDAY. AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 56 72 53 / 100 60 80 40 10 WACO, TX 63 76 59 73 53 / 100 60 80 60 10 PARIS, TX 62 78 60 72 50 / 60 30 80 60 10 DENTON, TX 62 75 54 72 48 / 100 70 80 40 10 MCKINNEY, TX 63 76 57 71 48 / 100 50 80 50 10 DALLAS, TX 64 76 58 72 55 / 100 60 80 50 10 TERRELL, TX 64 77 59 71 53 / 100 40 80 60 10 CORSICANA, TX 63 78 61 71 55 / 100 40 80 70 20 TEMPLE, TX 63 76 60 73 55 / 100 60 80 70 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 75/58
Hazardous weather outlook, Mar 30, 12:00 AM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1200 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1200 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH DAYBREAK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT WITH THE POTENTIAL FOR LARGE HAIL....DAMAGING WINDS AND ISOLATED TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT AS SOME AREAS MAY RECEIVE AN ADDITIONAL 2 TO 3 INCHES. THUNDERSTORMS WILL STILL BE ACTIVE ACROSS NORTH TEXAS ON SATURDAY...THEN DIMINISHING WEST TO EAST SATURDAY NIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED FOR ADDITIONAL FLASH FLOODING THROUGH DAYBREAK.
In the hours before
Local storm report, Mar 29, 10:28 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD PALMER 32.43N 96.67W
03/29/2007 ELLIS TX LAW ENFORCEMENT
CTY 878 CLOSED NEAR PALMER...2 FT WATER OVER RDLocal storm report, Mar 29, 10:30 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM FLASH FLOOD 12 S WAXAHACHIE 32.23N 96.85W
03/29/2007 ELLIS TX LAW ENFORCEMENT
IN FORRESTON--EDMONDS RD, EAST PECAN RD, WEST PECAN RD
CLOSED--2 FT WATERLocal storm report, Mar 29, 11:05 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLASH FLOOD 1 S MALONE 31.90N 96.89W
03/29/2007 HILL TX LAW ENFORCEMENT
ASH CREEK BETWEEN PENELOPE AND MALONE...10 FT OVER CTY
RD 308Local storm report, Mar 29, 11:07 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 1 SE MALONE 31.91N 96.88W
03/29/2007 HILL TX LAW ENFORCEMENT
ASH CREEK 17-20 FT OVER SH 171. REPORTED BY SHERIFF
LIEUTENANTLocal storm report, Mar 30, 12:23 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 AM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG PARIS 33.67N 95.55W
03/30/2007 LAMAR TX AMATEUR RADIO
TREES DOWN AND POWER OUTAGES IN NW LAMAR COUNTY...AND IN
SE PARIS.Local storm report, Mar 30, 1:22 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 AM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD WAXAHACHIE 32.41N 96.85W
03/30/2007 ELLIS TX LAW ENFORCEMENT
I-45 SOUTH BOUND TWO LANES CLOSED. ALSO...WATER SEVERAL
FEET DEPT IN A HOUSE NEAR WAXAHACHIE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.